A numerical solution to full-vector electromagnetic scattering by three-dimensional nonlinear bounded dielectrics

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01170190
Contributor : Andrea Massa <>
Submitted on : Wednesday, July 1, 2015 - 10:29:27 AM
Last modification on : Thursday, April 5, 2018 - 12:30:05 PM

Identifiers

Collections

Citation

Salvatore Caorsi, Andrea Massa, Matteo Pastorino. A numerical solution to full-vector electromagnetic scattering by three-dimensional nonlinear bounded dielectrics. IEEE Transactions on Microwave Theory and Techniques, Institute of Electrical and Electronics Engineers, 1995, 43 (2), pp.428-436. ⟨10.1109/22.348105⟩. ⟨hal-01170190⟩

Share

Metrics

Record views

171